# SDR DALA2023030301615

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP ON AFT CARGO COMPARTMENT C2 STA Y=908 BTW LONG L30/L29. SUMMARY OF NRC 00174: CORROSION LEVEL 2. SECTION ON FRAME CLIP ON AFT CARGO COMPARTMENT C2 STA Y=908 BTW LONG L30/L29 WAS REPAIRED PER B717-200 SRM 53-00-06-2R-2. (LP #2652378)
